# SDR DALA2023053004256

- Difficulty date: May 28, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 41,495 hours, 28,383 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAL RETAINER (2 EA) ON THE LOWER CUTOUT AREA AT FWD CARGO COMPARTMENT DOOR. SUMMARY OF NRC 00079: CORROSION LEVEL 2. SEAL RETAINERS (2 EA) ON THE LOWER CUTOUT AREA AT FWD CARGO COMPARTMENT DOOR WERE FABRICATED PER DWG #PL 5910141 REV FE AND REPLACED PER B717-200 SRM 51-41-01-0G. (LP #2787889)
